# SDR FDEA201801040014

- Difficulty date: January 4, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,847 hours, 16,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1711
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1711,  LBL 8.5 FOUND CORRODED.   THE CORROSION WAS REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-52-1A,  FIGURE 101,  ALLOWABLE DAMAGE 1.   THE SEAT TRACK WAS REPLACED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR NR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
